MAUDE Adverse Event Report: CALDERA MEDICAL DESARA ONE

CALDERA MEDICAL DESARA ONE
Model Number CAL-DS2111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Details about the patient are unknown, and based on the information provided and presented, it is unknown whether the issue described is related to the device, patient medical history, or surgical technique(s).
 
Event or Problem Description
During the procedure, the physician was doing the final tensioning on the implant when he noticed one side had perforated the bladder.The physician proceeded to readjust the other side when he notice the bladder was perforated as well.The physician stopped the procedure, did not implant the sling, placed a catheter in the patient.Patient was sent home and will return some time later for the operation.

Brand Name
DESARA ONE
Common Device Name
DESARA ONE
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91631
Manufacturer (Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91631
Manufacturer Contact
alicia heckathorne
4360 park terrace drive
westlake village, CA 91361
8184837626
MDR Report Key14275001
Report Number3003990090-2021-01533
Device Sequence Number5908227
Product Code PAH
UDI-Device Identifier00890594000964
UDI-Public00890594000964
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCAL-DS2111
Device Catalogue NumberCAL-DS2113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2021
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale